Two particular solutions of the problem of motion of a body with a fixed point
Doklady Akademii Nauk, Tome 154 (1964) no. 2, pp. 287-289
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1964_154_2_a12,
author = {P. V. Kharlamov},
title = {Two particular solutions of the problem of motion of a body with a fixed point},
journal = {Doklady Akademii Nauk},
pages = {287--289},
year = {1964},
volume = {154},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1964_154_2_a12/}
}
P. V. Kharlamov. Two particular solutions of the problem of motion of a body with a fixed point. Doklady Akademii Nauk, Tome 154 (1964) no. 2, pp. 287-289. http://geodesic.mathdoc.fr/item/DAN_1964_154_2_a12/